# SDR GTIA2019061003405

- Difficulty date: June 10, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N606NK
- Make and model: Airbus A320-232
- Aircraft serial: 4592
- Aircraft time: 33,034 hours, 15,014 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD CARGO SMOKE. BOTTLES DISCHARGED -INSPECTED FWD & AFT CARGO COMPARTMENT. NO EVIDENCE OF FIRE OR SMELL OF SMOKE. PER AMM 25-50-00. REF LOG PAGE 2522534 ITEM 1 & 2 FOR DEFFERALS
